UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Zeros of a class of transcendental equation with application to bifurcation of DDE
Kou K.I.1; Lou Y.4; Xia Y.-H.1
2016-04-01
Source PublicationInternational Journal of Bifurcation and Chaos
ISSN02181274
Volume26Issue:4
Abstract

Zeros of a class of transcendental equation with small parameter ϵ(0 ≤ ϵ ≤ 1) are considered in this paper. There have been many works in the literature considering the distribution of zeros of the transcendental equation by choosing the delay τ as bifurcation parameter. Different from standard consideration, we choose ϵ as bifurcation parameter (not the delay τ) to discuss the distribution of zeros of such transcendental equation. After mathematical analysis, the obtained results are successfully applied to the bifurcation analysis in a biological model in the real word phenomenon. In the real world model, the effect of climate changes can be seen as the small parameter perturbation, which can induce bifurcations and instability. We present two methods to analyze the stability and bifurcations.

KeywordCharacteristic Equation Hopf Bifurcation Stability
DOI10.1142/S0218127416500620
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics ; Science & Technology - Other Topics
WOS SubjectMathematics, Interdisciplinary Applications ; Multidisciplinary Sciences
WOS IDWOS:000375388700011
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorXia Y.-H.
Affiliation1.Huaqiao University
2.Universidade de Macau
3.Zhejiang Normal University
4.Hong Kong Polytechnic University
Recommended Citation
GB/T 7714
Kou K.I.,Lou Y.,Xia Y.-H.. Zeros of a class of transcendental equation with application to bifurcation of DDE[J]. International Journal of Bifurcation and Chaos,2016,26(4).
APA Kou K.I.,Lou Y.,&Xia Y.-H..(2016).Zeros of a class of transcendental equation with application to bifurcation of DDE.International Journal of Bifurcation and Chaos,26(4).
MLA Kou K.I.,et al."Zeros of a class of transcendental equation with application to bifurcation of DDE".International Journal of Bifurcation and Chaos 26.4(2016).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Kou K.I.]'s Articles
[Lou Y.]'s Articles
[Xia Y.-H.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Kou K.I.]'s Articles
[Lou Y.]'s Articles
[Xia Y.-H.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Kou K.I.]'s Articles
[Lou Y.]'s Articles
[Xia Y.-H.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.